# SDR SWAA113369

- Difficulty date: May 7, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 46,549 hours, 37,535 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 8946
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, FLIGHT ATTENDANTS REPORTED SMELL OF SMOKE AROUND ROW 7.  REMOVED AND REPLACED E&E EQUIPMENT COOLING FAN PER MM.
